Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Therapy For Sickness In The Stomach Due To Alcohol Abuse

gastro problems caused primarily by alcohol abuse which resulted in jaundice and fatty liver condition. after some recovery from juandice I had started taking proxyvon in abuse and sort of a substitute for alcohol. what bad, and how bad adverse effects can this cause on the liver, stomach, etc,. my SGOT in a recent blood test came out high at 40 and SGPT at quite high of 87. what should i do?.. would a sudden stopping of this drug abuse cause problems, I m already having a bad stomach, and also am confused whether this stomach condition and weakness is caused by this abuse or could it just be because of a lack of proper food intake and the heat, coupled by exertion ?
Mon, 24 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It is most advisable to stop taking the medicine if it is not indicated or not suggested by a physician. If you do not suffer from any disease then why to take the medicine.

If you are much aware that alcohol and medicine abuse is there then better to stop it, numbers of side effects or ill effects are there, and it is useless to think about the side effect because neither then medicine nor the alcohol is medically suggested.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Akhtarhusain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Drug addiction


Loading Online Doctors....
Suggest Therapy For Sickness In The Stomach Due To Alcohol Abuse

Hi, It is most advisable to stop taking the medicine if it is not indicated or not suggested by a physician. If you do not suffer from any disease then why to take the medicine. If you are much aware that alcohol and medicine abuse is there then better to stop it, numbers of side effects or ill effects are there, and it is useless to think about the side effect because neither then medicine nor the alcohol is medically suggested. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Akhtarhusain, General & Family Physician